# SDR 97FDEA00634

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 2700108
- Condition: Leaks
- Location: Nr 1 Le Slat
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 SYS-A HYDRAULIC PRESSURE LIGHT ILLUMINATED DURING TAKEOFF ROLL.  WHEN GEAR LEVER WAS POSITIONED TO UP NR 2 SYS-A LIGHT ILLUMINATED AND HYDRAULIC QUANTITY RAPIDLY FELL TO 0 GALLONS.  PRESSURE DROPPED TO 0 PSI.  ACCOMPLISHED APPROPRIATE ABNORMAL PROCEDURES.  FOUND NR 1 SLAT ACTUATOR LEAKING.  ACTUATOR ARM BLOWN OUT, SEAL RUPTURED.  REMOVED AND REPLACED NR 1 SLAT ACTUATOR PER MAINTENANCE MAN UAL 27-81-32 PAGE 401 TO 406.  OPERATIONAL CHECK AND LEAK CHECK GOOD HYDRAULIC SYSTEMS SERVICED.
